Journal of Nonlinear Mathematical Physics

Volume 9, Issue 4, November 2001, Pages 382 - 388

The Influence of Quantum Field Fluctuations on Chaotic Dynamics of Yang­Mills System

Authors
V I KUVSHINOV, A V KUZMIN
Corresponding Author
V I KUVSHINOV
Available Online 9 December 2006.
DOI
https://doi.org/10.2991/jnmp.2002.9.4.1How to use a DOI?
Abstract
On example of the model field system we demonstrate that quantum fluctuations of non-abelian gauge fields leading to radiative corrections to Higgs potential and spontaneous symmetry breaking can generate order region in phase space of inherently chaotic classical field system. We demonstrate on the example of another model field system that quantum fluctuations do not influence on the chaotic dynamics of noabelian Yang­Mills fields if the ratio of bare coupling constants of Yang­Mills and Higgs fields is larger then some critical value. This critical value is estimated.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
9 - 4
Pages
382 - 388
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2002.9.4.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - V I KUVSHINOV
AU  - A V KUZMIN
PY  - 2006
DA  - 2006/12
TI  - The Influence of Quantum Field Fluctuations on Chaotic Dynamics of Yang­Mills System
JO  - Journal of Nonlinear Mathematical Physics
SP  - 382
EP  - 388
VL  - 9
IS  - 4
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2002.9.4.1
DO  - https://doi.org/10.2991/jnmp.2002.9.4.1
ID  - KUVSHINOV2006
ER  -